# SDR VNAA202411090053

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313851
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 21R BETWEEN F.S. 437.00 TO F.S. 453.00.   REMOVED AND REPLACED STRINGER 21R BETWEEN F.S. 394.00 TO F.S. 485.00 I.A.W. CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
